# SDR MALA040812

- Difficulty date: October 19, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,796 hours, 20,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, MAINTENANCE NOTED FLOOR BOARD SUPPORT ANGLE CORRODED BEWEEN STA 236.5 & 258.0.  REPLACED IAW SAAB SRM 51-40-21.  REFER TO NRC NR 196553 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 10/24/04.
